# SDR CALA2024011200089

- Difficulty date: January 9, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N17306
- Make and model: Boeing 737-8
- Aircraft serial: 67565
- Aircraft time: 1,978 hours, 741 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

STAB OUT OF TRIM DISCONNECTED AP+AT ELEC TRIM OPS NORMAL PERFOMED DFCS FAULT REVIEW, FOUND MESSAGE 22-11830 ON FLT LEG 01, SUSPECT CREW OPERATION. PERFORMED DFCS LIBRARY TEST 60.32 AND 60.35 IAW FIM TASK 22-11 TASK D72, NO FAULTS FOUND ALL TESTS PASSED. NO RELATED MESSAGES FOUND.
